American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16T25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael Eisermann. Yang--Baxter deformations and rack cohomology. Trans. Amer. Math. Soc. 366 (2014) 5113-5138.
Abstract, references, and article information   
View Article: PDF

[2] Yuri Bazlov and Arkady Berenstein. Cocycle twists and extensions of braided doubles. Contemporary Mathematics 592 (2013) 19-70.
Book volume table of contents   
View Article: PDF

[3] Igor Burban and Bernd Kreussler. Vector bundles on degenerations of elliptic curves and Yang--Baxter equations. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[4] Gizem Karaali. On the quantization of zero-weight super dynamical $r$-matrices. Proc. Amer. Math. Soc. 140 (2012) 7-20. MR 2833513.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1